MathSciNet Relay Station
MathSciNet bibliographic data
MR1147781 60J65
Yor, Marc Sur certaines fonctionnelles exponentielles du mouvement brownien réel. (French) [On some exponential functionals of real Brownian motion] J. Appl. Probab. 29 (1992), no. 1, 202–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement